# SDR EISA98015

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 356
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FS 356, STRINGER 17L, GUSSET AND STRINGER CRACKED AT WIRE BUNDLE.  FABRICATED PART PER SAMPLE AND INSTALLED PER SRM 51-40-2.  (M)
